On (∈,∈∨q)-Fuzzy Ideals of Sheffer Stroke Hilbert Algebras with Respect to a Triangular Norm
Articles > Article · 2024
Authors: Tahsin ÖNER, Neelamegarajan Rajesh, Arsham Borumand Saeid
New Mathematics and Natural Computation, Journal Indexed in ESCI, International, Scopus, 2024, vol 22, pp 797-810
DOI: 10.1142/s1793005726500389
Summary
The aim of this paper is to introduce the concept of [Formula: see text]-fuzzy ideals of Sheffer stroke Hilbert algebra with respect to [Formula: see text]-norm and derive some interesting result.